MAUDE Adverse Event Report: K2M, INC. STRAIGHT ROD, DUAL HEX; SIZE Ø6.0X500 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. STRAIGHT ROD, DUAL HEX; SIZE Ø6.0X500 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 2901-B60500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that an everest rod fractured post-operatively.Additional detail is not available at this time.
 
Additional Manufacturer Narrative
Additional data: a2, a3a, b5, d1, d4, d6a, d6b, g4, h4.Corrected data: b1, b2, b3, h1.H6 coding has been updated to reflect additional information received.
 
Event or Problem Description
A company representative reported that a patient underwent revision surgery approximately one year post-operatively to address a fractured everest straight rod.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.

Brand Name
STRAIGHT ROD, DUAL HEX; SIZE Ø6.0X500 MM, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23528864
Report Number3004774118-2025-00177
Device Sequence Number21117303
Product Code NKB
UDI-Device Identifier10888857040939
UDI-Public(01)10888857040939(11)221222(10)XVDN
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-B60500
Device Lot NumberXVDN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/13/2025
01/26/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/17/2025
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale